ArticleOriginal scientific text
Title
On the solvability of nonlinear elliptic equations in Sobolev spaces
Authors 1
Affiliations
- Institute of Mathematics University of Łódź Banacha 22 90-238 Łódź, Poland
Abstract
We consider the existence of solutions of the system
(*) , l = 1,...,k,
in Sobolev spaces, where P is a positive elliptic polynomial and F is nonlinear.
Bibliography
- S. N. Bernstein, Sur les équations du calcul des variations, Ann. Sci. École Norm. Sup. 29 (1912), 431-485.
- F. E. Browder, Nonlinear functional analysis and nonlinear integral equations of Hammerstein and Urysohn type, in: Contributions to Nonlinear Functional Analysis, E. H. Zarantonello (ed.), Academic Press, New York 1971, 425-500.
- P. Fijałkowski, On the equation x''(t) = F(t,x(t)) in the Sobolev space H¹(ℝ), Ann. Polon. Math. 53 (1991), 29-34.
- A. Granas, R. Guenther and J. Lee, Nonlinear boundary value problems for ordinary differential equations, Dissertationes Math. 244 (1985).
- L. Hörmander, The Analysis of Linear Partial Differential Operators, Springer, Berlin 1983.
- M. A. Krasnosel'skiĭ, P. P. Zabreĭko, E. I. Pustyl'nik and P. E. Sobolevskiĭ, Integral Operators in Spaces of Summable Functions, Nauka, Moscow 1966 (in Russian).
- N. G. Lloyd, Degree Theory, Cambridge Univ. Press, 1978.
- B. Przeradzki, On the solvability of singular BVPs for second-order ordinary differential equations, Ann. Polon. Math. 50 (1990), 279-289.